# SDR CA051026006

- Difficulty date: June 23, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Namer HARVARD4
- Aircraft time: 8,530 hours
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DETECTION INSPECTION AT WING ATTACHMENT ANGLES ON BOTH WINGS PER AD CF-2005-19.  NO CRACK INDICATION WERE DISCOVERED ON THE WING ATTACHMENT ANGLES
